# SDR FDEA201801200130

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 80,340 hours, 16,074 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXTENSION FOUR RED UNSAFE LIGHTS ON  PRIMARY AND SECONDARY INDICATIONS. EXECUTED GO  AROUND AND CONSULTED QRH. ALL FOUR GEAR DOWN AND  LOCKED AFTER GEAR HANDLE MOVEMENT.    TROUBLESHOT IAW FIM 32-30-05-01. ALL INDICATIONS NORMAL. NO DEFECTS FOUND. ACFT OK FOR SERVICE.
